# SDR UALA2010020100407

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 72,354 hours, 11,735 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 309
- Condition: Overheated
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

RT EDP HYD PUMP 'OVHT' LIGHT ILLUMINATED WITH ASSOCIATED STATUS MSG. DISPLAY ELEC- HYD PG AND NOTICED A STEADY RISE IN RT HYD TEMP.  REPLACED EDP AND REPLACED PRESSURE FILTER. PERFORMED LEAK CHECK ALL OK.  RAN ENG AND ALL INDICATIONS GOOD.
